# SDR FDEA202011242954

- Difficulty date: November 24, 2020
- Submitted: December 3, 2020
- Operation: Air carrier
- Aircraft: N679FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 793
- Aircraft time: 31,231 hours, 17,222 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Shear Plate
- Part number: A5398111320151
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR STRUCTURE TO FUSELAGE SKIN SHEAR WEB CRACKED FR 80, RT SIDE.  REMOVED AND REPLACED SHEAR WEB AT FR 80 RT SIDE, IAW SRM 51-40-21.  P/N   A5398111320151 BATCH NR 0003485578.  CAT "A" MAJOR REPAIR.
